# SDR AALA20150529010

- Difficulty date: May 29, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 4,668 hours, 2,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367520800600
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL BETWEEN FRAME 53 & 56, BETWEEN Y705 & Y-705 IS DELAMINATED.  FABRICATED & INSTALLED NEW PANEL IAW SRM 53-02-00-201 FIG 209.
